RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 150, Number 3, Pages 511–512 (Mi tmf5993)  

This article is cited in 2 scientific papers (total in 2 papers)

A Theorem on Parastatistics and Its Application

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: Proceeding from the assumption that nature chooses a riskless strategy, we consequently obtain a distribution over parastatistics.

Keywords: parastatistics, riskless strategy, "zero intelligence" concept

DOI: https://doi.org/10.4213/tmf5993

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 150:3, 436–437

Bibliographic databases:

Received: 01.02.2007

Citation: V. P. Maslov, “A Theorem on Parastatistics and Its Application”, TMF, 150:3 (2007), 511–512; Theoret. and Math. Phys., 150:3 (2007), 436–437

Citation in format AMSBIB
\Bibitem{Mas07}
\by V.~P.~Maslov
\paper A~Theorem on Parastatistics and Its Application
\jour TMF
\yr 2007
\vol 150
\issue 3
\pages 511--512
\mathnet{http://mi.mathnet.ru/tmf5993}
\crossref{https://doi.org/10.4213/tmf5993}
\zmath{https://zbmath.org/?q=an:1114.81316}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...150..436M}
\elib{http://elibrary.ru/item.asp?id=9469538}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 150
\issue 3
\pages 436--437
\crossref{https://doi.org/10.1007/s11232-007-0032-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000245546400010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947428388}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5993
  • https://doi.org/10.4213/tmf5993
  • http://mi.mathnet.ru/eng/tmf/v150/i3/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Nonstandard analysis, parastatistics, and fractals”, Theoret. and Math. Phys., 153:2 (2007), 1575–1581  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Molotkov I.A., “The Union of Two Systems of Identical Maslov Elements With Different Dimensions”, Dokl. Math., 90:1 (2014), 518–520  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:440
    Full text:159
    References:65
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020